Next Article in Journal
A Novel System Reliability Modeling of Hardware, Software, and Interactions of Hardware and Software
Next Article in Special Issue
Generalized Integral Inequalities for Hermite–Hadamard-Type Inequalities via s-Convexity on Fractal Sets
Previous Article in Journal
New Quantum Estimates of Trapezium-Type Inequalities for Generalized ϕ-Convex Functions
Previous Article in Special Issue
On a Generalized Langevin Type Nonlocal Fractional Integral Multivalued Problem

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 1048

Article: A Mollification Regularization Method for the Inverse Source Problem for a Time Fractional Diffusion Equation
Authors: by , , and
Link: https://www.mdpi.com/2227-7390/7/11/1048

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop